Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 10, Issue 1, 2016
Metadata
 

Projective families of Dirac operators on a Banach Lie groupoid
Pedram Hekmati and Jouko Mickelsson
pp. 1–28
Abstract | Full-Text PDF (311 KB) | Metadata

Pimsner algebras and Gysin sequences from principal circle actions
Francesca Arici, Jens Kaad and Giovanni Landi
pp. 29–64
Abstract | Full-Text PDF (338 KB) | Metadata

Crossed product extensions of spectral triples
Bruno Iochum and Thierry Masson
pp. 65–133
Abstract | Full-Text PDF (592 KB) | Metadata

Gauge theory for spectral triples and the unbounded Kasparov product
Simon Brain, Bram Mesland and Walter D. van Suijlekom
pp. 135–206
Abstract | Full-Text PDF (478 KB) | Metadata

On the Baum–Connes conjecture for Gromov monster groups
Martin Finn-Sell
pp. 207–219
Abstract | Full-Text PDF (252 KB) | Metadata

Noncommutative versions of some classical birational transformations
Dennis Presotto and Michel Van den Bergh
pp. 221–244
Abstract | Full-Text PDF (302 KB) | Metadata

Perturbation semigroup of matrix algebras
Niels Neumann and Walter D. van Suijlekom
pp. 245–264
Abstract | Full-Text PDF (272 KB) | Metadata

A note on the higher Atiyah–Patodi–Singer index theorem on Galois coverings
Alexander Gorokhovsky, Hitoshi Moriyoshi and Paolo Piazza
pp. 265–306
Abstract | Full-Text PDF (398 KB) | Metadata

Noncommutative geometry and conformal geometry, II. Connes–Chern character and the local equivariant index theorem
Raphaël Ponge and Hang Wang
pp. 307–378
Abstract | Full-Text PDF (534 KB) | Metadata

The noncommutative infinitesimal equivariant index formula, Part II
Yong Wang
pp. 379–404
Abstract | Full-Text PDF (305 KB) | Metadata